# SDR UALA2013011600282

- Difficulty date: January 15, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 41,321 hours, 10,159 cycles
- Engine: Pwa PW4056
- Engine time: 43,775 hours, 6,607 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Seal
- Condition: Out Of Position
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIECE OF ORANGE FOD IN STATOR SECTION OF NR 1 ENGINE.  FOUND 2.5 BLEED VLV SEAL AT BLEED PORT 3 O'CLOCK POSITION, REMOVED SEAL PER MM 75-32-00.  EXAMINE THE FORWARD EDGE OF THE FAN EXIT LINER SEGMENTS FOR DAMAGE AT EVERY A CHECK UNTIL SEAL IS REPLACED.  SEAL TO BE REPLACED AT NEXT ENGINE SHOP VISIT. -INF-  :ENG SER #727970 INSTALLED IN NR 1 POSITION. -INF-  :MF1722 CREATED TO ACP RECHECK EVERY A-CHECK.
